MAUDE Adverse Event Report: STRYKER CORPORATION RAPR-ROUND; SYSTEM, THERMAL REGULATING

STRYKER CORPORATION RAPR-ROUND; SYSTEM, THERMAL REGULATING
Model Number 8001-061-530
Health Effect - Clinical Code Alteration In Body Temperature (2682)
Date of Event 08/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient is admitted status post cardiac arrest.Md ordered hypothermia protocol to be applied.Obtained cooling wraps/blanket with a goal temp of 36.Cooling blanket states it is cooling patient with a water temperature of 27.Cooling blanket feels as though it is room temperature, and the patient's temp continued to rise.
 
Event or Problem Description

Brand Name
RAPR-ROUND
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER CORPORATION
3440 s dearborn st ste 215-s
chicago IL 60616
MDR Report Key7822183
Report Number7822183
Device Sequence Number1052955
Product Code PLA
UDI-Device Identifier00857915006166
UDI-Public(01)00857915006166
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
Report Date (Section F) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8001-061-530
Device Catalogue Number8001-061-530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/28/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/15/2018